Implanon Side Effects Report #SELF-7050
Female patient reported the following Implanon side effect(s):Inserted September 2007, I've experienced constant fatigue, weight gain/unable to lose weight, among other things(strangley enough though a perfectly normal period considering I was diagnosed with endomitriosis 6 yrs prior). But the biggest side effect I would have to say is losing the implant in my arm. I have currently spent all day at the dr's office trying to find it, with ultrasound after ultrasound and now a MRI scheduled in a couple days. SERIOUSLY?? Not only is this really stupid and inconvenient, this is costing me a ton of money a month from Christmas.
More Implanon Reports
What do You think about Implanon? Join the discussion!blog comments powered by Disqus
You took a Implanon medication and now feel unusual symptoms. It could be be a Implanon side effect. Learn about Implanon side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Implanon. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Implanon is monitored for side effects. Sometimes Implanon side effects can be reduced with the right treatment.